Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Irregular period, blood in urine. What is going on?

Yes I had my period in Sept and it stopped on Oct 3rd, then I had a bloody show on Oct 13-15 and got sick one morning after i woke up I never got a nother period at the end of oct 30 and still haven t and now I m having a bloody show in my pee but I can only see it when I wipe. Can u please tell me what s going on with me???
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello , thanks for the query .
The blood in the urine is probably suggestive of a urinary tract infection . I would suggest you to get a urine microscopy and analysis done . This can be treated with antibiotics for a week along with plenty of fluids . In view of your irregular periods it could be probably due to hormonal disturbances . I would suggest you to wait till a week and if it still doesn't appear you can consult your obg gyn doctor .
Thank you
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor